MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-25
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 27mm navitor valve was selected for implant using a large flexnav delivery system (ds).The patient had a tri-leaflet aortic annulus with severe calcification and had anatomical measurements of was: annulus diameter of 23.6 mm, annulus area of 428.2 mm², and annulus perimeter of 74.3 mm.During the procedure, a pre-bav was performed using a 22x40mm balloon.When the valve was be then attempted, it was found that there was non-uniform expansion (nue).To try and mitigate this, attempts were made to deploy the device slower and also deeper, but was unsuccessful.The device was removed from the patient.The same pre-bav balloon and 27mm navitor were used again, the valve was positioned at 5mm, but the nue remained.The device was removed and a 25mm navitor was implanted instead at a depth of 5mm.There was no nue, but there was moderate pvl.A post-bav was performed using a 24x40mm balloon and the pvl was reduced to mild.The patient ended up experiencing left bundle branch block as well.The procedure was completed without a clinically significant delay and the patient remained hemodynamically stable throughout the procedure.The patient was monitored in the hospital for 7 days.There were no adverse patient consequences.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 27mm navitor valve was selected for implant using a large flexnav delivery system (ds).The patient had a tri-leaflet aortic annulus with severe calcification and had anatomical measurements of was: annulus diameter of 23.6 mm, annulus area of 428.2 mm², and annulus perimeter of 74.3 mm.During the procedure, a pre-bav was performed using a 22x40mm balloon.When the valve was be then attempted, it was found that there was non-uniform expansion (nue).To try and mitigate this, attempts were made to deploy the device slower and also deeper but was unsuccessful.The device was removed from the patient.The same pre-bav balloon and 27mm navitor were used again, the valve was positioned at 5mm, but the nue remained.The device was removed and a 25mm navitor was implanted instead at a depth of 5mm.There was no nue, but there was moderate pvl.A post-bav was performed using a 24x40mm balloon and the pvl was reduced to mild.The patient ended up experiencing left bundle branch block as well.The procedure was completed without a clinically significant delay and the patient remained hemodynamically stable throughout the procedure.The patient was monitored in the hospital for 7 days.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
An event of perivalvular leak and heart block was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.It was indicated that it was found that there was non-uniform expansion (nue).To try and mitigate this, attempts were made to deploy the device slower and also deeper, but was unsuccessful.A new device was implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications, including specification for radial force.From the imaging received the reported events cannot be assessed.Based on the information received, the cause of the reported perivalvular leak could not be conclusively determined.The reported patient effects of heart block could not be determined.Also, it is possible due to procedural conditions (post-dilation aortic valvuloplasty (bav)); however, this cannot be confirmed.The reported unexpected medical intervention was a result of case-specific circumstances as a valvuloplasty was performed.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22482562
Report Number2135147-2025-03795
Device Sequence Number8668686
Product Code NPT
UDI-Device Identifier05415067031587
UDI-Public(01)05415067031587(17)260730
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Model NumberNVTR-25
Device Catalogue NumberNVTR-25
Device Lot Number9200437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight60 KG